Volume 19 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Author Index – E
Ebert, Johannes
On the homotopy type of the Deligne-Mumford compactification
Algebraic independence of generalized MMM-classes
Generalised Miller-Morita-Mumford classes for block bundles and topological bundles
Eccles, Peter
Bordism groups of immersions and classes represented by self-intersections
Edmonds, Allan
Euler characteristics of generalized Haken manifolds
Edwards, Tim
Generalised Swan modules and the D(2) problem
Eftekhary, Eaman
A combinatorial approach to surgery formulas in Heegaard Floer homology
Longitude Floer homology and the Whitehead double
Knots which admit a surgery with simple knot Floer homology groups
Floer homology and splicing knot complements
Egger, Philip
On the periodic $v_2$-self-map of $A_1$
Eisermann, Michael
Yang–Baxter deformations of quandles and racks
Ekholm, Tobias
Regular homotopy and total curvature I: circle immersions into surfaces
Regular homotopy and total curvature II: sphere immersions into 3–space
Elder, Murray
Regular geodesic languages and the falsification by fellow traveler property
Lδ groups are almost convex and have a sub-cubic Dehn function
Eldred, Rosona
Cosimplicial models for the limit of the Goodwillie tower
Elhamdadi, Mohamed
Twisted quandle homology theory and cocycle knot invariants
Eliyahu, Meital
Characterization of line arrangement for which the fundamental group of the complement is a direct product of free groups
Ellis, Graham
The mod-2 cohomology ring of the third Conway group is Cohen-Macaulay
Elmendorf, Anthony
Permutative categories, multicategories, and algebraic K-theory
Emery, Vincent
The three smallest compact arithmetic hyperbolic 5-orbifolds
On compact hyperbolic manifolds of Euler characteristic two
Enomoto, Naoya
On the derivation algebra of the free Lie algebra and trace maps
New series in the Johnson cokernels of the mapping class groups of surfaces
Eslami Rad, Anahita
An exact sequence for Legendrian links
Essert, Jan
A geometric construction of panel-regular lattices for buildings of types ~A2 and ~C2
Etgü, Tolga
Lefschetz fibrations, complex structures and Seifert fibrations on S1 × M3
Nonfillable Legendrian knots in the 3-sphere
Etnyre, John
Eudave-Muñoz, Mario
A universal bound for surfaces in 3-manifolds with a given Heegaard genus
Even-Zohar, Chaim
The Distribution of Knots in the Petaluma Model
Everitt, Brent
The homotopy theory of Khovanov homology